no more shit allowed

Discussion in 'Suicidal Thoughts and Feelings' started by gp22, Feb 4, 2010.

Thread Status:
Not open for further replies.
  1. gp22

    gp22 Member

    broken. plain and simple. I used to think that I could be "fixed"; that somehow or another all of the shit would be taken away - and the pain of staying alive right along with it. Obviously that never panned out. This is a very scary time right now. Why? Because my meds were adjusted yet again a month ago and now I feel nothing. Almost nothing anyhow. Apparently I am appearing calm and relatively well to the outside public. Earlier this week I even laughed. That's long gone.

    Can't do anything right, just ask sig. other. Go on, ask her. Nothing but screw up. A messy house makes her "nervous" she says. "You have to make an attempt to feel better" she says. "Fake it til you make it" she says. We've had that discussion, don't worry. She finally figured out that was the wrong approach........

    Am starting to feel like I need a painful outlet. I promised not to. To everyone. Problem is, this group "everyone" has never been through what I have. Has never felt what I'm feeling. Just plain does not get it. I explain and describe and explain some more. Still nothing but a blank look.

    I need to leave. For good. right now is as good a time as any. sure as hell couldn't be any worse.
     
  2. Sadeyes

    Sadeyes Staff Alumni

    So sorry to hear how you are doing. There are so many ppl here who can relate, so please talk to us...and please PM me if I can be there for you...big hugs, J
     
  3. gp22

    gp22 Member

    I wish I were as alone as I feel...no reason to continue taking up space. Catch: as stated above, there are too many people involved. Have to find a new T. Don't want to. I don't want to start over with somebody else. Maybe the new one can make it stop, I have my doubts.SOOOOOOOO tired. Can't sleep. Can't stay awake. Don't want to. Flat is a good description for what I'm "feeling" but it's caused by the effexor. No external signs for anybody to pick up on. I don't know if that's good or bad. Inside me is total chaos. My brain does nothing but scream to make it stop. In a constant state internal distress, and nobody sees a thing. Don't know what to do anymore. Am back to breath by breath because minute to minute is too damn long.
     
  4. Bambi

    Bambi Well-Known Member

    Wow you need to tell your doctor how you are feeling cuz anti-depressants are not supposed to have that effect...my guess is it is the wrong drug for you unless the doc expected you to have a bit of an adjustment period but nevertheless you need help as this is not right and no way to live. Gosh no wonder you want to end it and feel like crap. WE are here for you so please get yourself to your doctor to fix the meds and keep posting here so we can support you till things get more manageable...you deserve to feel good and there are meds that can aid in that but think the effexor is not the drug for you if it makes you feel this bad...hang in there the "meddy - go - round" aint fun that is for sure but you have us for support-USE US!

    Namaste, Bambi
     
Thread Status:
Not open for further replies.